# SDR IPXA2017120924316

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 17,484 hours, 11,236 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Warning Light
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARED LIGHT ON DOOR WARNING INOP.OPS TESTED LAMP ASSY; OP CK NORMAL AT THIS TIME PER AMM 33-50-11. THIS CLEARS M623113
